# SDR SWAA2023030697673

- Difficulty date: February 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE CENTER SECTION LOCATED BS695 AND LBL24.8 AT PASSENGER CABIN 2023-99102<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE CENTER SECTION LOCATED BS695 AND LBL24.8 AT PASSENGER IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 273A9110 SHEET 6 REV A ; SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
